Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    seeing neon colored geometrical shapes and patterns running through my ey
    avatar
    An_258372 posted:
    I am seeing neon colored geometrical shapes and patterns running through my eyes. Sometimes it's just black & not neon.Does anyone know what might cause this? I don't do drugs or drink.I do have occasional migraines.
    Reply
     
    avatar
    Alan M Kozarsky, MD responded:
    There are multiple possibilities for your visual issue. If the shapes and patterns occur in episodes and last for a few minutes, they could be migraine related. This could be a retinal migraine or if followed by a headache, the visual aura preceding a migraine headache.

    Of course, no diagnosis can be made without an examination and gathering more history specific to your situation. So, an ophthalmologist visit is a good idea.


    Featuring Experts

    Alan Kozarsky, MD, is one of the leading corneal, cataract, and vision correction specialists in the country and was selected again this year by Atla...More

    Helpful Tips

    Tips to fight eye puffiness
    Here are tips that you may find it useful to get rid puffy eyes . Watch your alcohol intake. Becaue it can cause yes bloated if you ... More
    Was this Helpful?
    2 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.